Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 01, 2014, 11:24:04 PM

Login with username, password and session length


Members
  • Total Members: 23369
  • Latest: donasim
Stats
  • Total Posts: 636850
  • Total Topics: 48340
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: ok stupid question  (Read 1563 times)

0 Members and 1 Guest are viewing this topic.

Offline seekay70

  • Member
  • Posts: 40
ok stupid question
« on: November 02, 2007, 09:39:19 PM »
I started on atripla in like October of last year... I have had no side effects except one problem...Since I started I have been having a lot of trouble with my knees.  My left one is in pain alot of the time.  I have to drive a long distance and my right one kind of feels like it is drawing up.  If I sit for to long a period of time and get up to walk I can not do so without limping.  Therefore I spend a lot of time wandering around because if I am on my feet I dont have to deal with the pain of getting up after sitting.  Now I dont know if this is related to the vsitor invading my body....the meds I take to try and keep the visitor from taking over my body,  age...(although I am still in my 30's) or what.  Anyone experience anything like this?

Sherry

Offline allanq

  • Member
  • Posts: 689
  • still life with pills
Re: ok stupid question
« Reply #1 on: November 03, 2007, 02:02:12 PM »
Sherry,

First of all--about that thread title ("ok stupid question"). Your question is certainly not stupid. When you announce in advance that your question is stupid, a lot of people will take you at your word and not even bother to look at it. 

You'll probably get more responses if you give a more descriptive title to your thread, maybe something like: "Knee problems: related to Atripla?"

Sorry I don't have any answers for you.

Allan

« Last Edit: November 03, 2007, 04:55:44 PM by allanq »
Top (Breakfast): Prezista, Norvir, Isentress, Zoloft (2), Glyburide (2), Aspirin
Bottom right (Dinner): Prezista, Norvir, Isentress
Bottom left (Bedtime): Sustiva, Trazodone (2), Lipitor, Septra (no longer taking this)
Center: Alprazolam (Xanax)
Not shown: various vitamins & supplements

Offline ubotts

  • Member
  • Posts: 347
Re: ok stupid question
« Reply #2 on: November 03, 2007, 03:38:57 PM »
Hey there,
This could have nothing to do with your meds..Ask your doctor, or give him or her a call.

Sometimes I blame every ache and pain I have due to cocktails...

My friends tells me, Hell..I have the same aches and pains and we are not on any meds..
Not all our problems are caused by our meds..
Some of us are just getting old...
Some of my friends, never had the chance to get old..or rather age..

Lost alot of my friends to aids in the early 80's....
Don't know why I am still here...We were mostly all diagnosed together..
Guess I have work to do here.....Some where.. ;)
Live Love Laugh and dance like no ones watching.
Laughter is the best medicine, so try to have a laugh everyday..Even if your not feeling your best, think about something that was funny at one time in your life and work with it..   :o)

Offline aztecan

  • Member
  • Posts: 5,394
  • 29 years positive, 57 years a pain in the butt
Re: ok stupid question
« Reply #3 on: November 05, 2007, 10:59:02 PM »
Hey Sherry,

I get the same thing, especially when I drive long distances or have to fly (those cramped planes these days.)

Did you ever damage your knees, such as in a car crash or something? Mine is a result of injuries I suffered many years ago.

If not an injury, do you or did you used to ski a lot or otherwise put your knee joints under a lot of strain. Were you ever one of those women who wore stiletto heels?

I have never heard of Atripla leading to joint pain, especially not knee pain. Nor have I heard of HIV itself causing this type of pain, but I could be wrong.

What my guess would be is there has been some sort of damage to the knees at some point.

Another idea might be arthritis. It isn't just an old fart's disease. It does affect younger people as well.

Your best bet would be to talk to your doctor about this. He or she may have other ideas about what might be causing it and what you can do about it.

Let us know if what you find out.

HUGS,

Mark

Oh, and by the way, there are no stupid questions. Some of my answers, on the other hand, well, that's another story.  :D ;)
« Last Edit: November 05, 2007, 11:01:19 PM by aztecan »
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline Clearwater71

  • Member
  • Posts: 8
Re: ok stupid question
« Reply #4 on: November 10, 2007, 02:39:45 PM »

Sherry,

 I have never had a problem with my knees or balance or mucle weakness. I am iin my third week now on Viramune and here and there my knees are bothering me along with a strange muscle weakness in the butt. Getting old could always be a cause but I would venture to guess if it wasn't there before then it's the drug. I'm gonna talk to my doc about switching off of my drug(s) temporarlily to see if it helps. If my aches go away great! If not hopefully no harm done.  If I do make it to old age I know there will be plenty of ailments to deal with so I'd rather be rid of the ones I get right now, if I can. Best of luck!

Karl

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.